Meds containing T3 are much faster acting than T4 type meds. Think days for T3 rather than weeks for T4 meds to build up in the blood. So you should notice some effect after a week or so. Some of our members have noticed a benefit within days, but be patient if that doesn't happen for you. Symptoms tend to lag changes in blood levels of thyroid hormones. The lag time seems to depend somewhat on how severe your symptoms are and how long you have been that way. The body has to have time to heal itself.
I think it also depends somewhat on your levels of Free T3 and Free T4 before the change, and the magnitude of the med change. Many of our members report that symptom relief for them required that Free T3 was adjusted into the upper third of the range and Free T4 adjusted to around the midpoint of its range.
What are you feeling like? Do yo have any symptoms.
Most people seem to feel well when their FT4 are mid range and you are just about there. You are 0.90 and mid range is 1.1 so you could stand some increase. AND the FT3 to be in the upper 1/3 of the range. That is 3.4 for you and that is exactly where you are at.
I'm actually a bit surprised that your TSH is that high with your FT3 that far up in the range.
If you feel well this MAY point to a pituitary issue and you may want to see about getting tested for that.
I do not not feel well at all. Brain fog is the very worst of all my symptoms and has not got any better in the last 8 months. But I still have fatigue and constipation. Do you think I will even benefit for Naturethroid if my T3 is in range?
You still have Hypo symptoms yet your lab numbers really look pretty good. Your FT3 is exactly at the upper 1/3 mark.
Often times the symptoms will lag well behind the lab work. And T4's take a long time to stabilize. I think 6 weeks it is assumed to be like 90%. So if only at about 6 weeks you may see some continued improvement. Still others report that their T3's continue to rise a bit after stabilization. Maybe the body has to get used to having something to convert into T3's and your body takes time to adjust to that.
I guess what I'm saying is that you may just have to be a little more patient to see if these types of delayed results occur for you.
If any increase you may want to up the T4 a bit as this was slightly below mid range.
You can always try to switch to Nature Thyroid. But remember that you would be starting over. However being a natural Thyroid it not only give you T3 in addition to T4. it also provides the rest of the T1's and T2's etc that is in the full gamut of what a natural thyroid puts out.
Well I started taking naturethroid 3 days ago. I am on half of a grain (32.5 mcg?) I was on 50 mcg synthroid for about 7 weeks but I still felt terrible so doc thought switching would maybe help. I wonder if I have some other condition causing the problem if thyroid so good? I have all the same symptoms I have had for the last 8 months when all of this started so thats why I think it is still thyroid related. I am not sure what to do or where to go from here. All I know is that I want to feel normal.
Some people still have hypo symptoms even if the lab numbers look good while on a synthetic T4 med like synthroid (levothyroxine). Seven weeks wasnt very long to let your body adjust, the doc could have upped your dose.
You will feel the effects of T3 in Naturethroid, give it time.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.